


default search action
"Linear and 2-Frugal Choosability of Graphs of Small Maximum Average Degree."
Nathann Cohen, Frédéric Havet (2011)
- Nathann Cohen, Frédéric Havet:
Linear and 2-Frugal Choosability of Graphs of Small Maximum Average Degree. Graphs Comb. 27(6): 831-849 (2011)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.